Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Hyperbolic and Diophantine analysis


Author: Serge Lang
Journal: Bull. Amer. Math. Soc. 14 (1986), 159-205
MSC (1985): Primary 14J99, 14G95, 32H20, 11D41
DOI: https://doi.org/10.1090/S0273-0979-1986-15426-1
MathSciNet review: 828820
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [Ax] J. AX, Some topics in differential algebraic geometry II: On the zeros of theta functions, Amer. J. Math. 94 (1972), 1205-1213. MR 435089
  • [Bl] A. BLOCH, Sur les systèmes de fonctions uniformes satisfaisant à l'équation d'une variété algébrique dont l'irrégularité dépasse la dimension, J. de Math. V (1926), 19-66.
  • [Bxog] F. BOGOMOLOV, Families of curves on a surface of general type, Soviet Math. Dokl. 18 (1977), 1294-1297. MR 457450
  • [Bom] E. BOMBIERI, Canonical models of surfaces of general type, Inst. Hautes Études Sci. Publ. Math 42 (1973), 171-219. MR 318163
  • [Br 1] R. BRODY, Intrinsic metrics and measures on compact complex manifolds, thesis, Harvard, 1975.
  • [Br 2] R. BRODY, Compact manifolds and hyperbolicity, Trans. Amer. Math. Soc. 235 (1978), 213-219. MR 470252
  • [Br-Gr] R. BRODY and M. GREEN, A family of smooth hyperbolic hypersurfaces in P3, Duke Math. J. 44 (1977), 873-874. MR 454080
  • [Ch] S. S. CHERN, On holomorphic mappings of Hermitian manifolds of the same dimension, Proc. Sympos. Pure Math., vol. 11, Amer. Math. Soc., Providence, R. I., 1968, pp. 157-170. MR 234397
  • [Di 1] A. DINGHAS, Ein n-dimensionales Analogon des Schwarz-Pickschen Flächensatzes es fur holomorphe Abbildungen der komplexen Einheitskugel in eine Kähler-Manningfaltigkeit, Festschrift zur Gedachtnisfeier für Karl Weierstrass, Westdeutscher Verlag, Cologne (1966), 477-494. MR 203077
  • [Di 2] A. DINGHAS, Über das Schwarzsche Lemma und verwandte Sätze, Israel J. Math. 5 (1967), 157-169. MR 228711
  • Igor Dolgachev, Weighted projective varieties, Group actions and vector fields (Vancouver, B.C., 1981) Lecture Notes in Math., vol. 956, Springer, Berlin, 1982, pp. 34–71. MR 704986, https://doi.org/10.1007/BFb0101508
  • [E] D. A. EISENMAN, Intrinsic measures on complex manifolds and holomorphic mappings, Mem. Amer. Math. Soc. No. 96 (1970). MR 259165
  • Ian Graham and H. Wu, Some remarks on the intrinsic measures of Eisenman, Trans. Amer. Math. Soc. 288 (1985), no. 2, 625–660. MR 776396, https://doi.org/10.1090/S0002-9947-1985-0776396-4
  • [Gra] H. GRAUERTt, Mordell's Vermutung über rationale Punkte auf algebraische Kurven und Funktionenkörper, Inst. Hautes Études Sci. Publ. Math. 25 (1965), 131-149. MR 222087
  • Hans Grauert and Ulrike Peternell, Hyperbolicity of the complement of plane curves, Manuscripta Math. 50 (1985), 429–441. MR 784151, https://doi.org/10.1007/BF01168839
  • [G-R] H. GRAUERT and H. RECKZIEGEL, Hermitesche Metriken und normale Familien holomorpher Abbildungen, Math. Z. 89 (1965), 108-112. MR 194617
  • [Gr 1] M. GREEN, Some Picard theorems for holomorphic maps to algebraic varieties, Amer. J. Math. 97 (1975), 43-75. MR 367302
  • Mark L. Green, Holomorphic maps to complex tori, Amer. J. Math. 100 (1978), no. 3, 615–620. MR 501228, https://doi.org/10.2307/2373842
  • Mark Green and Phillip Griffiths, Two applications of algebraic geometry to entire holomorphic mappings, The Chern Symposium 1979 (Proc. Internat. Sympos., Berkeley, Calif., 1979), Springer, New York-Berlin, 1980, pp. 41–74. MR 609557
  • [Gri] P. GRIFFITHS, Holomorphic mapping into canonical algebraic varieties, Ann. of Math. (2) 98 (1971), 439-458. MR 281954
  • Joe Harris and David Mumford, On the Kodaira dimension of the moduli space of curves, Invent. Math. 67 (1982), no. 1, 23–88. With an appendix by William Fulton. MR 664324, https://doi.org/10.1007/BF01393371
  • [Ha] R. HARTSHORNE, Ample vector bundles, Inst. Hautes Études Sci. Publ. Math., 29 (1966), 319-350. MR 193092
  • [K-K] P. KIERNAN and S. KOBAYASHI, Holomorphic mappings into projective space with lacunary hyperplanes, Nagoya Math J. 50 (1973), 199-216. MR 326007
  • Yujiro Kawamata, The cone of curves of algebraic varieties, Ann. of Math. (2) 119 (1984), no. 3, 603–633. MR 744865, https://doi.org/10.2307/2007087
  • Y. Kawamata, Pluricanonical systems on minimal algebraic varieties, Invent. Math. 79 (1985), no. 3, 567–588. MR 782236, https://doi.org/10.1007/BF01388524
  • [Ko 1] S. KOBAYASHI, Volume elements, holomorphic mappings and Schwarz lemma, Proc. Sympos. Pure Math., vol. 11, Amer. Math. Soc., Providence, R. I., 1968, pp. 253-260. MR 237819
  • [Ko 2] S. KOBAYASHI, Hyperbolic manifolds and holomorphic mappings, Marcel Dekker, New York, 1970. MR 277770
  • [Ko 3] S. KOBAYASHI, Intrinsic distances, measures and geometric function theory, Bull. Amer. Math. Soc. 82 (1976), 357-416. MR 414940
  • [Ko 4] S. KOBAYASHI, Negative vector bundles and complex Finsler structures, Nagoya Math. J. 57 (1975), 153-166. MR 377126
  • [K-O 1] S. KOBAYASHI and T. OCHIAI, Mappings into compact complex manifolds with negative first Chern class, J. Math. Soc. Japan 23 (1971), 137-148. MR 288316
  • [K-O 2] S. KOBAYASHI and T. OCHIAI, Meromorphic mappings into compact complex spaces of general type, Invent. Math. 31 (1975), 7-16. MR 402127
  • [La 0] S. LANG, Integral points on curves, Inst. Hautes Études Sci. Publ. Math. 6 (1960), 27-43. MR 130219
  • [La 1] S. LANG, Higher dimensional diophantine problems, Bull. Amer. Math. Soc. 80 (1974), 779-787. MR 360464
  • Serge Lang, Fundamentals of Diophantine geometry, Springer-Verlag, New York, 1983. MR 715605
  • [La 3] S. LANG, Introduction to transcendental numbers, Addison-Wesley, 1966. MR 214547
  • [Ma] J. MANIN, Rational points of algebraic curves over function fields, Izv. Akad. Nauk 27 (1963), 1395-1440. MR 157971
  • Shigefumi Mori, Threefolds whose canonical bundles are not numerically effective, Ann. of Math. (2) 116 (1982), no. 1, 133–176. MR 662120, https://doi.org/10.2307/2007050
  • Shigefumi Mori and Shigeru Mukai, The uniruledness of the moduli space of curves of genus 11, Algebraic geometry (Tokyo/Kyoto, 1982) Lecture Notes in Math., vol. 1016, Springer, Berlin, 1983, pp. 334–353. MR 726433, https://doi.org/10.1007/BFb0099970
  • [Mu] D. MUMFORD, The canonical ring of an algebraic surface, Ann. of Math. (2) 76 (1962), 612-615. MR 141668
  • Junjiro Noguchi, A higher-dimensional analogue of Mordell’s conjecture over function fields, Math. Ann. 258 (1981/82), no. 2, 207–212. MR 641826, https://doi.org/10.1007/BF01450536
  • Junjiro Noguchi, Logarithmic jet spaces and extensions of de Franchis’ theorem, Contributions to several complex variables, Aspects Math., E9, Friedr. Vieweg, Braunschweig, 1986, pp. 227–249. MR 859200
  • [Och] T. OCHIAI, On holomorphic curves in algebraic varieties with ample irregularity, Invent. Math. 43 (1977), 83-96. MR 473237
  • [Re] H. RECKZIEGEL, Hyperbolische Raüme und normale Familien holomorpher Abbildungen, Dissertation, Göttingen, 1967.
  • Dieter Riebesehl, Hyperbolische komplexe Räume und die Vermutung von Mordell, Math. Ann. 257 (1981), no. 1, 99–110 (German). MR 630649, https://doi.org/10.1007/BF01450657
  • [Ro] H. ROYDEN, Remarks on the Kobayashi metric, Several Complex Variables. II (Proc. Internat. Conf. Univ. Maryland, College Park, Md., 1970), Lecture Notes in Math., vol. 185, Springer-Verlag, 1971, pp. 125-137. MR 304694
  • [Sh] I. SHAVEL, A class of algebraic surfaces of general type constructed from quaternion algebras, Pacific J. Math. 76 (1978), 221-245. MR 572981
  • [Si] C. L. SIEGEL, Über einige Anwendungen diophantischer Approximationen, Abh. Preuss. Akad. Wiss. Phys. Math. Kl. (1929), 41-69.
  • [Sw-D] P. SWINNERTON-DYER, A solution of A + B + C + E + F, Proc. Cambridge Philos. Soc. 48 (1952), 516-518. (Note: Under the name of P. S. Dyer, see also the case of degree 4 in J. London Math. Soc. 1943, extending the work of Euler.) MR 47680
  • Yung-Sheng Tai, On the Kodaira dimension of the moduli space of abelian varieties, Invent. Math. 68 (1982), no. 3, 425–439. MR 669424, https://doi.org/10.1007/BF01389411
  • [Vo] P. VOJTA, Springer Lecture Notes, to appear; see also his thesis, Harvard, 1984.
  • Jürgen Wolfart, Taylorentwicklungen automorpher Formen und ein Transzendenzproblem aus der Uniformisierungstheorie, Abh. Math. Sem. Univ. Hamburg 54 (1984), 25–33 (German, with English summary). MR 780235, https://doi.org/10.1007/BF02941437
  • [W-W] J. WOLFART and G. WUSTHOLZ, Der Üherlagerungsradius algehraischer Kurven und die Werte der Betafunktion an rationalen Stellen (to appear).
  • [Ya] S. T. YAU, Intrinsic measures on compact complex manifolds, Math. Ann. 212 (1975), 317-329. MR 367261

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 14J99, 14G95, 32H20, 11D41

Retrieve articles in all journals with MSC (1985): 14J99, 14G95, 32H20, 11D41


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1986-15426-1

American Mathematical Society